Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sinus infection led to ear infection. On prednisone, ceftin. What else can I take?

Hello, I am currently being treated for an ear infection brought on by a sinus infection . I was given Amoxocillin 875 mg to take every 12 hours after four days there was no improvement only regression with the ear getting worse. I returned to the doctor and received Prednisone and Ceftin along with Flonase . Improvements were quickly noticed after the first dosage, however this is the second night my right ear clogs after showing improvement during the day. My question to you is there anything else I could do to relieve the night time congestion?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Since your doctor has already started you on a stronger medication and also on steroids and you have already started to feel better then you do not need to change any medication for the time being.

However to reduce your congestion you may try steam inhalation and also add an antihistamine tablet for better symptom control

You may also need to consult your ENT to evaluate the status of your sinuses

You must make it a point to complete the whole course and not stop anything midway unless of course you are not getting relieved in which case you may need to go for injectable medication.

take only warm fluids and do salt water gargling

Dr Sriram Nathan
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor